# SDR SWAA2016022549428

- Difficulty date: February 2, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE, SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP AT TRANSVERSE WEB LOWER ATTACH POINT.  R & R ANGLE IAW SRM.
